Tizanidine Out Of System

5 Replies Updated



Conversation Starter

beezer Says:


I was prescribed Tizanidine 4 mg and took 30 within a 4 week span. How long would this amount take to get out of my body? Any info appreciated!



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Beezer! How are you?

The FDA classifies Tizanidine as a muscle relaxant, so there is no reason to worry about being on it. It is not addictive or habit forming.

Its typical side effects may possibly include nausea, dizziness, headache and dry mouth.

Did you have a bad reaction to it?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Flash Says:

I had an awful reaction to this drug. Combined with my blood pressure medicine (Bystolic) I took one of the Tizandine in the evening - have fibromyalgia and restless leg syndrome. May husband found me passed out in the bathroom with blood flowing from my head. Evidently I passed out when I went into the bathroom during the night. I have a huge scar on my forehead now. I think I must have gotten up too fast and passed out fro a drop in blood pressure.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Hello, Flash! I am so very sorry about what happened to you!

Yes, it was likely due to the interaction of taking them both, the Tizanidine can amplify the effects of the Bystolic, so it likely caused your blood pressure to go too low, as reported by the FDA.

It's generally considered a minor interaction, but for some people, if your blood pressure is already normal or slightly low, it could cause a problem.

Additionally, it's normal for your blood pressure to be lower, at night, which could just aggravate the whole issue, then suddenly standing… Wow!

I'm glad you're okay, though.

Have you found something else to take?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Flash Says:

Yes, I still take the Systolic and now take Flexeril- Cyclobenzaprine. I have had no further problems with dropping blood pressure at night.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Bree Says:

How long does it take to get a 4 mg Tizanidine Hydrochloride out of your system? Just one pill

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Tizanidine feels toxic, like I need to clean it out!
Basically have been trying to manage shoulder or possibly neck tensing issue for about 4-5 months now. I also try to rem... 8 replies
expiration of tizanidine
Found a bottle of tizanidine filled in 2015. Will it be safe to take? If so, will it still work? Also can you take seroq... 3 replies
out of system morphine 60mg time release
If I stop taking them today how long till they are out of my system? I have been taking about 10 per day. ## Hello, Crys... 1 reply
fenofribrate getting it out of my system.
Trying to find out how long to get this out of my body? I have been having hot flashes and chills. Also had rapid heartb... 1 reply
Amoxicillin/ get out of my system??
I been taking antibiotics for about 18 days this sunday and will be done completely. My highest dose is 875 for amoxicil... 3 replies
How to get baclofen out of your system after taking too much
I've been on 60 mg daily of Baclofen for a few years, now, and every time I take doses too close together or take a ... 1 reply
will the prolia be out of one s system in 6 months as stated
I had my first and only Prolia shot on 2/24/15. I have exprienced severe swelling not my right knee starting exactly 7 d... 3 replies
When is amoxicillin out of your system?
I am taking amoxicillin 875mg pills for 14 days. About how long does it take after the 14 days of antibiotics are comple... 2 replies
How Many Days Too Get Out of system,Norco 10mg
how many days does it take to get norco 10mg out of system if you dont take regularly. ## If you're speaking with re... 1 reply
How to get methadone out of your system
Been on 20 mg of methadone for six years. How long will it take to get out of my system? Thanks in advance. ## This is o... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 December 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA